MathSciNet Relay Station
MathSciNet bibliographic data
MR461542 (57 #1527) 57E25
McGavran, Dennis $T\sp{n}$-actions on simply connected $(n+2)$-manifolds. Pacific J. Math. 71 (1977), no. 2, 487–497.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement